# SDR MALA976301

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500012804
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 VERTICAL AIR SPEED INDICATOR FAILED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED NR 2 VERTICAL AIR SPEED INDICATOR.  OPS CHECK GOOD.
